Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Semi-free Hamiltonian circle actions on 6-dimensional symplectic manifolds


Author: Hui Li
Journal: Trans. Amer. Math. Soc. 355 (2003), 4543-4568
MSC (2000): Primary 53D05, 53D20; Secondary 55Q05, 57R19
Published electronically: July 9, 2003
MathSciNet review: 1990761
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assume $(M, \omega)$ is a connected, compact 6-dimensional symplectic manifold equipped with a semi-free Hamiltonian circle action, such that the fixed point set consists of isolated points or compact orientable surfaces. We restrict attention to the case $\dim H^2(M)<3$. We give a complete list of the possible manifolds, and determine their equivariant cohomology rings and equivariant Chern classes. Some of these manifolds are classified up to diffeomorphism. We also show the existence for a few cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53D05, 53D20, 55Q05, 57R19

Retrieve articles in all journals with MSC (2000): 53D05, 53D20, 55Q05, 57R19


Additional Information

Hui Li
Affiliation: Department of Mathematics, University of Illinois, Urbana-Champaign, Illinois 61801
Address at time of publication: Departamento de Matematica, Instituto Superior Tecnico, Lisbon, Portugal 1049-001
Email: hli@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03227-6
PII: S 0002-9947(03)03227-6
Keywords: Circle action, symplectic manifold, symplectic reduction, equivariant cohomology, Morse theory
Received by editor(s): April 17, 2002
Received by editor(s) in revised form: September 18, 2002
Published electronically: July 9, 2003
Article copyright: © Copyright 2003 American Mathematical Society